Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

A criterion for the absolute continuity of the harmonic measure associated with an elliptic operator


Author: R. Fefferman
Journal: J. Amer. Math. Soc. 2 (1989), 127-135
MSC: Primary 35J15
DOI: https://doi.org/10.1090/S0894-0347-1989-0955604-8
MathSciNet review: 955604
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Littman, G. Stampacchia, and H. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa 17 (1963), 45-79. MR 0161019 (28:4228)
  • [2] L. Caffarelli, E. Fabes, and C. Kenig, Completely singular elliptic harmonic measures, Indiana Univ. Math. J. 30 (1981), 917-924. MR 632860 (83a:35033)
  • [3] E. Fabes, D. Jerison, and C. Kenig, Necessary and sufficient conditions for absolute continuity of elliptic-harmonic measure, Ann. of Math. 119 (1984), 121-141. MR 736563 (85h:35069)
  • [4] B. Dahlberg, On the absolute continuity of elliptic measures, Amer. J. Math. 108 (5) (1986), 1119-1138. MR 859772 (88i:35061)
  • [5] R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 0358205 (50:10670)
  • [6] E. M. Stein, Note on the class $ L\log L$, Studia Math. 31 (1969), 305-310. MR 0247534 (40:799)
  • [7] L. Caffarelli, E. Fabes, S. Mortella, and S. Salsa, Boundary behavior of non-negative solutions of elliptic operators in divergence form, Indiana Univ. Math. J. 30 (1981), 621-640. MR 620271 (83c:35040)
  • [8] B. Dahlberg, D. Jerison, and C. Kenig, Area integral estimates for elliptic differential operators with non-smooth coefficients, Arkiv fur Matematik 22 (1984), 97-108. MR 735881 (85h:35021)
  • [9] F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415-426. MR 0131498 (24:A1348)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 35J15

Retrieve articles in all journals with MSC: 35J15


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1989-0955604-8
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society